This is Survivor Story number 21.
Total number of stories in current database is 77
Prozac and Klonopin problems
“Please pray for me as songs run though my head like there is a tuning fork in it.”
I am 52 years old and had a headache from having withdrawn off Librium many years ago. I was given Xanax for it later, then weaned to Klonopin and then onto Prozac. My head exploded and protruded and I could not walk for months. I was hospitalized several times and each time given 4 Klonopins and sent home. I had hallucinations and was abandoned by my doctor. I was hooked to a social service agency who made me keep taking Prozac even though I was becoming allergic I think because my skin was burning.
I was never given anything for side effects. I was given tranquilizers. I am now 10 months coming off Prozac and have sharp head pain and muscle spasms and tremors for which they are again prescribing Klonopins for racing thoughts and zaps and they don’t work and are addictive. I was lied to and told nothing happens when you stop Prozac. It’s been awful for me. I am shaking and my head is bobbing and I feel stabbing pain and no one will help me. The doctor is now sending me to an involuntary movement clinic this week.
I am outraged and afraid of death from being given Prozac and Elavil together and then 4 Klonopin again. I just had a headache. If it was not for a friend who is studying to be a DO I would be dead by now. I keep calling the doctor and I am told that I can stop the Klonopin anytime I want. This is bunk. It is very addictive and I am shaking like a leaf with no help from family and friends. My neck is damaged and I can’t open my mouth to go to the dentist. The rigidity is so severe. Then I am criticized for the tranquilizers. I have no idea what to do. I know that the doctors are guilty of malpractice here, but they say it my fault. Please pray for me as songs run though my head like there is a tuning fork in it. I was a perfectly normal person with head pain. I may die. I am being marked as severely mentally ill. This is not the case. Thanks for reading.
Any correspondence is much appreciated. I can’t find a lawyer or doctor who will really listen. I can’t lay down normally without zaps and stinging in my head. I can see better now that my face is unmasked from the Klonopin, but my doctor will not tell me if I will be better or not. They say maybe a year. Maybe, if I am not stuck addicted to tranquilizers. They will not help me get off them. They send a nurse here to make me take them and then say they will take me off them later.
Any help is much appreciated.
498 total views, 1 views today